MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 44MM NO 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 44MM NO 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number A00976
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been 13 other similar events for the reported lot all related to the same issue.This event is deemed to be a manufacturing issue.Manufacturing nc was issued on 15 aug 2025 for this event.This mdr is for the catalog and lot number on the box and label (0580-1-442, lot a00976), which did not correspond to the catalog and lot number laser marked on the stem (0580-1-352, lot g8754849).
 
Event or Problem Description
This mdr is for the stem implanted on (b)(6) 2025.When i was following up on product field action responses, a customer noted that their two stems were already implanted into patients.Both surgeons were satisfied with the outcomes of the procedures and have not reported any issues related to the size of the implants; no negative impacts noted by the patients.Date of implants were (b)(6) 2025 & (b)(6) 2025 - the pfa and communications to customers were sent on (b)(6) 2025.From the customer (lead theatre practitioner): "the exeter v40 stem was implanted on (b)(6) 2025 and again on (b)(6) 2025.I have confirmed with both surgeons that they are satisfied with the outcomes of the procedures.Furthermore, they have not reported any issues related to the size of the implants, nor have there been any negative impacts noted by the patients at this time.".

Brand Name
EXETER V40 STEM 44MM NO 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24663114
Report Number0002249697-2026-00220
Device Sequence Number18463966
Product Code LPH
UDI-Device Identifier04546540153319
UDI-Public04546540153319
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA00976
Device Catalogue Number0580-1-442
Device Lot NumberA00976
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 4085828
Patient Sequence Number1
Patient SexUnknown